# SDR USAA960284

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Fishplate
- Condition: Cracked
- Location: Fwd Press Blkhd
- Part time: 21,404 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING SIP VISIT INSPECTION, ACCOMPLISHED SIP 53-10-06 AND FOUND 4 INCH AND 3.5 INCH CRACK IN FRONT PRESSURE BULKHEAD FISHPLATE BETWEEN STRINGER 72 AND 73.  STOP DRILLED CRACK AND INSTALLED DOUBLER REPAIR PER SRM 53-02-18 PG 28.  (M)
